# SDR HZZ2011F00000

- Difficulty date: August 3, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N403JB
- Make and model: Doug DC-3C-R-1830-90C
- Aircraft serial: 450940
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114651CP
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE STARTED TO RUN ROUGH IN FLIGHT.  THE CAPT SHUTDOWN THE NR 1 ENGINE.  UPON INSPECTION ON THE GROUND, IT WAS FOUND THAT THE NR3 CYLINDER HAD CRACKED NEAR THE EXHAUST PORT.
